# SDR REXA2022052601037

- Difficulty date: May 21, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 35,026 hours, 33,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Loose
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FFOD CABIN PREFLIGHT CHECK REVEALED EMERGENCY FLOOR TRACK LIGHTING DOES NOT ILLUMINATE FROM EXIT ROW TO AFT OF CABIN	SECURED CONNECTORS IAW AMM 33-51-01. ALL CHECKS GOOD. PN 48-7190, 48-7191.
